# SDR CA971007002

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 1072
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 107D22319
- Condition: Leaking
- Location: Lower
- Component: 107D2011515A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION STARTED LEAKING OIL.  CRACK FOUND IN LOWER CASE.  OIL COMING  FROM MIXBOX.
